Lexapro no longer seems effextive. no motivation, just general blah. I am not depressed about anything in particular-Depression runs in my family! I am presently taking Vyvanse for ADHD(70mg). I am concerned about taking all 3 of these meds together. I am 49 yrs. old and I am concerned only because I am a teacher. Concerned about patience with children & lack of sleep.
Just a warning wellbutrin when using generic can have bad side effects I have found even though brand is more expensive it will make you feel better and maybe save you withdraw if you think it is too much with the side effects and cost you less in the long run because you will not have to switch to something else good luck barb
I took Wellbutrin for a few weeks. It worked well for depression, however, it caused horrible panic attacks and I could not sleep! I believe this med works on the norepinephrine, serotonin, and dopamine centers of the brain. It may cause insomnia. It may cause you to be more interested in life in general.
Good luck to you!
I have been on wellbutrin brand and generic for several years. I also take prozac. I dont recall any bad side effects and it definately helped my depression and energy level. If and when I have trouble sleeping I take melatonin. You can buy that at almost any department store. Stay in contact with your Dr because it seemed like 2-3 weeks before I saw any results. Good luck and don't give up.
James chpt.2 verse14, 17,18,19,24,26 Read as follow: What doth it profit, my brethren, though a man say he hath faith, and have not works? Can faith save him?
Faith if it hath not works, is dead, being alone. If I show you my faith with my works, then show me your faith without works. For as the body without the spirit is dead, so faith without works is dead also. By works was faith made perfect? Believe God ask him to calm your storm, help you to take only what is good. Give you a mind what to take and what not to take. When you awake in the morning you will feel in your heart what to do, because you prayed about it and feel your answer with your heart. Let him that lack wisdom ask him that giveth wisdom and with all thy gettting get understanding and knowledge. (from preaches)
I have been taking wellbutrin generic with lexapro for a while now, started on the brand name first. I found that the longer I took wellbutrin generic the side effect wore off. I have plenty of energy. I am currently taking bupropion ext-rel 375mg, and lexapro 20mg. Just like you though I have been prescribed venlafaxine and I am concerned about taking all 3 of these meds.
The Wellbutrin is very expensive. My insurance do not want to cover it. It was costing me $600.00 for 90 pills 3 months supply. For 6 Pills it was costing me $40.00 ($6.00 + tax per pill.) Generic cost me $20.00 for 90 pill/3 months supply.
I started on Lexapro (escitalopram 10mg) for generalized anxiety disorder, and was doing great. It literally changed my life. Then, my grandmother died and my best friend wound up in a coma. I started having major panic attacks. My doctor gave me a one time script for Xanax (alprazolam .25 mg) to take as needed for the panic attacks. It only helped a little. She preferred to double my dose of lexapro to 20 mg rather than continue with the controlled substance. The Lexapro 20 mg didn’t help as much as the Xanax/Lexapro combo did. Then, within three month of being on the 20 mg Lexapro I gained 20 lbs! So my doctor switched me from Lexapro to Wellbutrin (Bupropion XL 150 mg) because it is “weight neutral”, and added Xanax and increased it to .50 mg. The Wellbutrin made my anxiety WORSE.
That doctor left the office, and I got a NEW doctor, she added Lexapro 10mg back into the mix and kept me on Wellbutrin and Xanax.
So now I’m on Escitalopram 10 mg, Bupropion XL 150 mg, and alprazolam .50mg (as needed). I can honestly say I don’t feel like I need the Xanax (alprazolam) that often. The combination of the Lexapro 10mg and the Wellbutrin 150mg has been a perfect fit. I haven’t gained any more weight and I feel great. No panic attacks, but I’m not feeling that “blah” feeling either. I think the combo is just right for me.
I know this is an old post, but it's actually what I'm going through now. I've been taking Lexapro for yrs but it stopped working I was also feeling blah. My doctor added WellbutrinXL 150 for a couple months and recently she change the dosage to 300. I've noticed more hand tremors with this combo and more after it went up to 300XL. Have you had any side effects with this combo? How are you feeling?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2011 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 14 May 2015 • 3 answers
Posted 22 Jan 2016 • 4 answers
Posted 17 Mar 2016 • 1 answer